| Model Number |
TRUETRACK |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/21/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip (b)(4).
Event or Problem Description
Consumer reported complaint for lo blood glucose result.The customer is concerned with the result of lo.The expected fasting blood glucose test result range is 100 to 120 mg/dl.The customer did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by customer according to specification in the bedroom.During the call on (b)(6) 2017, a back to back blood test was performed non-fasting by the customer and produced test results of 309 and 379 mg/dl using true track meter.The test strip lot manufacturer's expiration date is 06/30/2019 and open vial date is (b)(6) 2017.(b)(6).The customer is calling because he was getting the e-3 error message; informed the customer on what e-3 error meant.The customer then stated that he was able to obtain a result of lo; informed the customer on what lo means that the result is reading below 20 mg/dl.The customer stated that he is not experiencing any symptoms of low and does not need to seek any medical attention.The customer has eaten less than two hours prior to performing the back to back blood tests.